# SDR 9513861221

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1690-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FUSELAGE SKIN FS 1690 TO 1701 AT LONGERON 52.  REPAIRED SKIN PER EA 12-99028.
